Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Acknowledgement of priority: “Asymptotic behavior of solutions of linear stochastic differential systems” (Trans. Amer. Math. Soc. 181 (1973), 1–22)
HTML articles powered by AMS MathViewer

by Avner Friedman and Mark A. Pinsky PDF
Trans. Amer. Math. Soc. 203 (1975), 405 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H10
  • Retrieve articles in all journals with MSC: 60H10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 203 (1975), 405
  • MSC: Primary 60H10
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0358988-3
  • MathSciNet review: 0358988